Universality results for well-founded posets

Džamonja, Mirna and Thompson, Katherine (2005) Universality results for well-founded posets. Sarajevo Journal of Mathematics, 1 (2). pp. 147-160.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:19
Last Modified: 21 Apr 2020 20:01
URI: https://ueaeprints.uea.ac.uk/id/eprint/19955
DOI:

Actions (login required)

View Item View Item